Aa
Aa
A
A
A
Close
Avatar universal

Headache after Anti dandruff shampoo

after using any anti dandruff shampoo like clinic plus, head & shoulder my head ache starts. why?
i use other shampoo also but only anti dandruff starts my head ache. i want to know which chemical affecting me?
2 Responses
Sort by: Helpful Oldest Newest
Avatar universal
Shampoos of different companies may contain some common ingredients, eg cleansing agent, surfactant etc. (SLS- sodium lauryl sulfate may also used). You may be allergic to such ingredients, specially due to aroma (smell) of it you may be facing problem of headache. Try completely herbal origin shampoo or try kid's shampoo (johnson product). Hope it will suit to you.
Helpful - 0
Avatar universal
thanks for this reply and yes herbal shampoo suits me better.. can you recommend me any herbal anti dandruff shampoo?
Helpful - 0
Have an Answer?

You are reading content posted in the General Health Community

Top General Health Answerers
Avatar universal
Other
1756321 tn?1547095325
Queensland, Australia
19694731 tn?1482849837
AL
80052 tn?1550343332
way off the beaten track!, BC
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Discharge often isn't normal, and could mean an infection or an STD.
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.